MathSciNet Relay Station
MathSciNet bibliographic data
MR903744 (88i:14003) 14C05 (55P15 55P20 55Q52)
Lawson, H. Blaine, Jr. The topological structure of the space of algebraic varieties. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 2, 326–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement